# SDR UIEA2021091102010

- Difficulty date: September 11, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI IN THE "WXR SYS" STATUS MESSAGE DISPLAYED( C/W WEATHER RADAR SYSTEM OPERATIONAL TEST IAW AMM 34-43-00-715-026-002. OPS CHECK GOOD. )
